# SDR CALA0001247

- Difficulty date: August 11, 2000
- Submitted: August 11, 2000
- Operation: Air carrier
- Aircraft: N14628
- Make and model: Boeing 737524
- Aircraft serial: 27532
- Aircraft time: 16,813 hours, 8,699 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Inoperative
- Location: Row 5 - 9
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND IN SEAT EMERGENCY ESCAPE PATH LIGHTS INOPERATIVE FROM ROW 5 TO 9.  MAINTENANCE FOUND THE M1668 EMERGENCY LIGHT BATTERY CHARGER INOPERATIVE.  THE BATTERY CHARGER WAS REMOVED AND REPLACED, OPERATION OF THE LIGHTS CHECKED GOOD.
